# SDR HALA2011011400041

- Difficulty date: January 14, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 29,865 hours, 5,702 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Idg
- Part time: 1,872 hours, 336 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE GENERATOR FIELD OFF LIGHT ILLUM & WILL NOT RE-SET.  IAW MEL 29-00-1B, LOG PAGE 382171-45 LT GENERATOR FIELD OFF.  R & R BREAKER ASSY C-901 IAW MM 24-22-03 CONDITION SAME. R & R IDG IAW AMM 24-11-01.  LEAK CHECKED GOOD, OPS CHECKED SAME.  FOUND CHAFED WIRE AT CONNECTOR D10966 ON IDG WIRE W538-202R-18.  PERFORMED M105 NO 592049 GRD OK, CHECK OK.  PLACARD REMOVED, CLEARED MIC SHEET.
